# SDR UALA2011071203486

- Difficulty date: July 11, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N557UA
- Make and model: Boeing 757222
- Aircraft serial: 26653
- Aircraft time: 67,349 hours, 20,349 cycles
- Engine: Pwa PW2037
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Part number: 3741
- Condition: Faulty
- Location: Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFT GALLEY CHILLER RED FAULT LIGHT ON.  DEACTIVATE CHILLER PER MEL.  REMOVED AND REPLACED CHILLER ASSY.
